# SDR REXA2016051300874

- Difficulty date: May 13, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER SILL ANGLE & LOWER SILL ANGLE CORRODED ON PAX DOOR JAMB & UPPER FWD CUP.  R & R PAX DOOR UPPER SILL ANGLE, LOWER SILL ANGLE & FWD STOW CUP IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 & 51-42-21-001-001-A01.  PN ANGLE, MID CAP PN SH670-31825-9, PN FITTING PN SH670-31840-3, PN ANGLE, KICK PLATE PN SH670-31875-3.
